Sano, Yoshio and Park, Jeongmi - The double competition multigraph of a digraph

dmtcs:2133 - Discrete Mathematics & Theoretical Computer Science, December 31, 2015, Vol. 17 no.2
The double competition multigraph of a digraph

Authors: Sano, Yoshio and Park, Jeongmi

In this article, we introduce the notion of the double competition multigraph of a digraph. We give characterizations of the double competition multigraphs of arbitrary digraphs, loopless digraphs, reflexive digraphs, and acyclic digraphs in terms of edge clique partitions of the multigraphs.


Source : oai:HAL:hal-01349048v1
Volume: Vol. 17 no.2
Section: Graph Theory
Published on: December 31, 2015
Submitted on: July 21, 2013
Keywords: competition multigraph,competition graph,competition-common enemy graph,double competition multigraph,edge clique partition,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 19 times.
This article's PDF has been downloaded 13 times.